Research Repository

Items where Author is "Iqbal, Muhammad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Akbar, Fiki T and Gunara, Bobby E and Iqbal, Muhammad and Susanto, Hadi (2019) 'Local and global existence of solutions to scalar equations on spatially flat universe as a background with non-minimal coupling.' Advances in Theoretical and Mathematical Physics, 23 (1). 1 - 26. ISSN 1095-0753

This list was generated on Sat Oct 23 16:52:18 2021 BST.